# SDR DALA2016112509227

- Difficulty date: July 10, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 74,180 hours, 33,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE WING CENTER BOX TOP SKIN EXTERNAL SURFACE BETWEEN FR42/STIFF16 AND Y1468/RIB1. REPAIR IAW ERA.
